• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2015, Volume: 8, Issue: 36, Pages: 1-7

Original Article

Pointwise (Approximate) Versions of Amenability and Connes Amenability with Application over some Algebras


Suppose A is a presumably if intransitive commutative Banach algebra in its second dual A**. The paper studied several weaker definitions on amenability, Connes amenability including quotient pointwise amenability and approximate Connes amenability. Furthermore, the relations between them were discussed.
Keywords: Amenability, Connes Amenability, Pointwise Amenability, Quotient Banach Algebras, w*-Approximately Connes Amenability


Subscribe now for latest articles and news.